MAUDE Adverse Event Report: COVIDIEN DAR; CONNECTOR, AIRWAY (EXTENSION)

COVIDIEN DAR; CONNECTOR, AIRWAY (EXTENSION)
Model Number 331/5661
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Hypoventilation (1916)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use, a low tidal volume alarm was triggered and the preset value could not be reached.The vital signs did not change much, but the blood oxygen was a little low for about 20 minutes.An urgent inspection of the ventilator and the entire circuit revealed an internal crack at the inner layer of the double interface of the breathing circuit.The device was immediately replaced.

Brand Name
DAR
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT  41037
Manufacturer (Section G)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT   41037
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23885464
Report Number9680661-2025-00053
Device Sequence Number20016743
Product Code BZA
UDI-Device Identifier20884522034712
UDI-Public(01)20884522034712(17)280501(10)23E0336FAX(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number331/5661
Device Catalogue Number331/5661
Device Lot Number23E0336FAX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight60 KG